RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Akhkyamov, A R

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:95
Abstract pages:252
Full texts:117

http://www.mathnet.ru/eng/person35537
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/602291

Publications in Math-Net.Ru
2001
1. A. R. Akhkyamov, S. A. Kuryshin, Yu. L. Sagalovich, “Diagnostics of Processor Networks with Regular Structure”, Avtomat. i Telemekh., 2001, 12,  74–82  mathnet  mathscinet  zmath; Autom. Remote Control, 62:12 (2001), 1996–2003  isi  scopus
1995
2. A. R. Akhkyamov, “Orbit Partition of a Vector Space over $GF(2)$ under the Action of the Linear-Fractional Group”, Probl. Peredachi Inf., 31:3 (1995),  47–55  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:3 (1995), 236–243

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021